Free Shipping & Rewards...
  • 5% Back and Free Shipping on all orders over $49!
Questions? Call Us 1.866.505.5333
Shopping Bag
YOUR CART
0
Items
Total:
$0
Your cart is empty.
Reviews (6)

Medique Medi-First Non Aspirin Extra-Strength, 50 Pkg of 2

Medique Medi-First Non Aspirin Extra-Strength, 50 Pkg of 2
Medique Medi-First Non Aspirin Extra-Strength, 50 Pkg of 2

Part Number:

MOM-64101
Model: 64101
Your Price:$12.69
Retail Price:$15.61
Your Savings:$2.92(19%)

Feature:

Packaging: 50 Pkg of 2

Feature:

Manufacturer: Medique

Feature:

Categorization: Pharmaceuticals - OTC > Analgesics > Unit Dose Analgesics

Description

Compares to Tylenol Extra-Strength. Medi-First Non Aspirin Extra-Strength relieves headaches, muscular aches, pains and fever. Active ingredient: Acetaminophen 500mg.

Reward Points

63 points will be rewarded to you when you buy this item.

Related Items

Recently Viewed Items